# SDR 29GA2015012200001

- Difficulty date: January 22, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7229115105
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LIGHT ILLUMINATED IN FLIGHT.  REPLACED DAMAGED SECTION OF MLG UPLOCK SUPPLY LINE LEAK CHECK GOOD.
